MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLO ADV STRAIGHT DRILL DRIVER; DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS

DEPUY ORTHOPAEDICS INC US GLO ADV STRAIGHT DRILL DRIVER; DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS
Model Number 2128-61-012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument from out of office set has a broken tip.No surgery affected.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :examination of the returned device did not find any evidence of malfunction or product error.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
GLO ADV STRAIGHT DRILL DRIVER
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10462547
Report Number1818910-2020-18959
Device Sequence Number2939127
Product Code HWR
UDI-Device Identifier10603295089346
UDI-Public10603295089346
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2128-61-012
Device Catalogue Number212861012
Device Lot NumberSO2016595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2020
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1